MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 3.5MM LCK TUBULAR PL 10H 133MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. 3.5MM LCK TUBULAR PL 10H 133MM; PLATE, FIXATION, BONE
Model Number 71829010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 03/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during follow up 3/23/17 patient complained of pain and surgeon noticed the broken plate.Revision surgery was performed and a broken plate was removed.
 
Additional Manufacturer Narrative
Please see attached file for the results of our investigation.(b)(4).

Brand Name
3.5MM LCK TUBULAR PL 10H 133MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6652953
Report Number1020279-2017-00445
Device Sequence Number1285932
Product Code HRS
UDI-Device Identifier03596010525581
UDI-Public03596010525581
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K033669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71829010
Device Catalogue Number71829010
Device Lot Number15HT58167
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer07/10/2017
07/10/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date07/10/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age28 YR